# SDR AALA952088

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49293
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3030398101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FOUND RIGHT SIDE EMERGENCY EXIT FLOOR PATH LIGHTS AT 22F INOPERATIVE.  REPLACED CONNECTOR, SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
